logo AFST
Equidistribution for weakly holomorphic sections of line bundles on algebraic curves
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 31 (2022) no. 3, pp. 949-973.

We prove the convergence of the normalized Fubini–Study measures and the logarithms of the Bergman kernels of various Bergman spaces of holomorphic and weakly holomorphic sections associated to a singular Hermitian holomorphic line bundle on an algebraic curve. Using this, we study the asymptotic distribution of the zeros of random sequences of sections in these spaces.

Nous prouvons la convergence des mesures de Fubini–Study normalisées et des logarithmes des noyaux de Bergman de certains espaces de Bergman de sections holomorphes et faiblement holomorphes associées à un fibré holomorphe hermitien singulier sur une courbe algébrique. A l’aide de ce résultat, nous étudions la distribution asymptotique des zéros de suites aléatoires de sections dans ces espaces.

Published online:
DOI: 10.5802/afst.1709
Classification: 32L10,  14H60,  30F10,  32U40
Keywords: Bergman kernel, Fubini–Study current, singular Hermitian metric, algebraic curve, weakly holomorphic sections
Dan Coman 1; George Marinescu 2

1 Department of Mathematics, Syracuse University, Syracuse, NY 13244-1150, USA
2 Univerisität zu Köln, Mathematisches institut, Weyertal 86-90, 50931 Köln, Germany and Institute of Mathematics “Simion Stoilow”, Romanian Academy, Bucharest, Romania
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{AFST_2022_6_31_3_949_0,
     author = {Dan Coman and George Marinescu},
     title = {Equidistribution for weakly holomorphic sections of line bundles on algebraic curves},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {949--973},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 31},
     number = {3},
     year = {2022},
     doi = {10.5802/afst.1709},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1709/}
}
TY  - JOUR
AU  - Dan Coman
AU  - George Marinescu
TI  - Equidistribution for weakly holomorphic sections of line bundles on algebraic curves
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2022
DA  - 2022///
SP  - 949
EP  - 973
VL  - 31
IS  - 3
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1709/
UR  - https://doi.org/10.5802/afst.1709
DO  - 10.5802/afst.1709
LA  - en
ID  - AFST_2022_6_31_3_949_0
ER  - 
%0 Journal Article
%A Dan Coman
%A George Marinescu
%T Equidistribution for weakly holomorphic sections of line bundles on algebraic curves
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2022
%P 949-973
%V 31
%N 3
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1709
%R 10.5802/afst.1709
%G en
%F AFST_2022_6_31_3_949_0
Dan Coman; George Marinescu. Equidistribution for weakly holomorphic sections of line bundles on algebraic curves. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 31 (2022) no. 3, pp. 949-973. doi : 10.5802/afst.1709. https://afst.centre-mersenne.org/articles/10.5802/afst.1709/

[1] Turgay Bayraktar; Dan Coman; H. Herrmann; George Marinescu A survey on zeros of random holomorphic sections, Dolomites Res. Notes Approx., Volume 11 (2018), pp. 1-19 | MR

[2] Turgay Bayraktar; Dan Coman; George Marinescu Universality results for zeros of random holomorphic sections, Trans. Am. Math. Soc., Volume 373 (2020) no. 6, pp. 3765-3791 | DOI | MR | Zbl

[3] Evgeni M. Chirka Complex analytic sets, Mathematics and its Applications, 46, Kluwer Academic Publishers, 1989, 372 pages | DOI

[4] Dan Coman; Xiaonan Ma; George Marinescu Equidistribution for sequences of line bundles on normal Kähler spaces, Geom. Topol., Volume 21 (2017) no. 2, pp. 923-962 | DOI | Zbl

[5] Dan Coman; George Marinescu Convergence of Fubini-Study currents for orbifold line bundles, Int. J. Math., Volume 24 (2013) no. 7, 1350051, 27 pages | MR | Zbl

[6] Dan Coman; George Marinescu Equidistribution results for singular metrics on line bundles, Ann. Sci. Éc. Norm. Supér., Volume 48 (2015) no. 3, pp. 497-536 | DOI | MR | Zbl

[7] Dan Coman; George Marinescu; Viêt-Anh Nguyên Hölder singular metrics on big line bundles and equidistribution, Int. Math. Res. Not., Volume 2016 (2016) no. 16, pp. 5048-5075 | DOI | Zbl

[8] Dan Coman; George Marinescu; Viêt-Anh Nguyên Approximation and equidistribution results for pseudo-effective line bundles, J. Math. Pures Appl., Volume 115 (2018), pp. 218-236 | DOI | MR | Zbl

[9] Jean-Pierre Demailly Estimations L 2 pour l’opérateur ¯ d’un fibré holomorphe semipositif au–dessus d’une variété kählérienne complète, Ann. Sci. Éc. Norm. Supér., Volume 15 (1982), pp. 457-511 | DOI | Zbl

[10] Jean-Pierre Demailly Mesures de Monge-Ampère et caractérisation géométrique des variétés algébriques affines, Mém. Soc. Math. Fr., Nouv. Sér., Volume 19 (1985), pp. 1-125 | Zbl

[11] Jean-Pierre Demailly Singular Hermitian metrics on positive line bundles, Complex algebraic varieties (Bayreuth, 1990) (Lecture Notes in Mathematics), Volume 1507, Springer, 1990, pp. 87-104 | Zbl

[12] Jean-Pierre Demailly A numerical criterion for very ample line bundles, J. Differ. Geom., Volume 37 (1993) no. 2, pp. 323-374 | MR | Zbl

[13] Tien-Cuong Dinh; Xiaonan Ma; George Marinescu Equidistribution and convergence speed for zeros of holomorphic sections of singular Hermitian line bundles, J. Funct. Anal., Volume 271 (2016) no. 11, pp. 3082-3110 | DOI | MR | Zbl

[14] Tien-Cuong Dinh; George Marinescu; V. Schmidt Asymptotic distribution of zeros of holomorphic sections in the non compact setting, J. Stat. Phys., Volume 148 (2012), pp. 113-136 | DOI | Zbl

[15] John Erik Fornaess; Raghavan Narasimhan The Levi problem on complex spaces with singularities, Math. Ann., Volume 248 (1980), pp. 47-72 | DOI | MR | Zbl

[16] Otto Forster Lectures on Riemann surfaces, Graduate Texts in Mathematics, 81, Springer, 1981, 254 pages | DOI

[17] Hans Grauert Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann., Volume 146 (1962), pp. 331-368 | DOI | Zbl

[18] Hans Grauert; Reinhold Remmert Plurisubharmonische Funktionen in komplexen Räumen, Math. Z., Volume 65 (1956), pp. 175-194 | DOI | Zbl

[19] Hans Grauert; Reinhold Remmert Coherent Analytic Sheaves, Grundlehren der Mathematischen Wissenschaften, 265, Springer, 1984, 249 pages | DOI

[20] Phillip A. Griffiths Introduction to algebraic curves, Translations of Mathematical Monographs, 76, American Mathematical Society, 1989, 221 pages | DOI

[21] Phillip A. Griffiths; Joseph Harris Principles of algebraic geometry, Wiley Classics Library, John Wiley & Sons, 1994, 813 pages | DOI

[22] Robert C. Gunning Introduction to holomorphic functions of several variables. Vol. II. Local theory, The Wadsworth & Brooks/Cole Mathematics Series, 1990, Wadsworth & Brooks/Cole Advanced Books & Software, 1990, 218 pages

[23] Lars Hörmander Notions of convexity, Progress in Mathematics, 127, Birkhäuser, 1994, 414 pages

[24] Xiaonan Ma; George Marinescu Holomorphic Morse Inequalities and Bergman Kernels, Progress in Mathematics, 254, Birkhäuser, 2007, 422 pages

[25] George Marinescu; Nikhil Savale Bochner Laplacian and Bergman kernel expansion of semi-positive line bundles on a Riemann surface (2018) (https://arxiv.org/abs/1811.00992)

[26] Takeo Ohsawa; Kensho Takegoshi On the extension of L 2 holomorphic functions, Math. Z., Volume 195 (1987), pp. 97-204 | Zbl

[27] Jean Ruppenthal; Martin Sera L 2 -Riemann–Roch for singular complex curves, J. Singul., Volume 11 (2015), pp. 67-84 | MR | Zbl

[28] Bernard Shiffman Convergence of random zeros on complex manifolds, Sci. China, Ser. A, Volume 51 (2008) no. 4, pp. 707-720 | DOI | MR | Zbl

[29] Bernard Shiffman; Steve Zelditch Distribution of zeros of random and quantum chaotic sections of positive line bundles, Commun. Math. Phys., Volume 200 (1999) no. 3, pp. 661-683 | DOI | MR | Zbl

[30] Bernard Shiffman; Steve Zelditch Number variance of random zeros on complex manifolds, Geom. Funct. Anal., Volume 18 (2008), pp. 1422-1475 | DOI | MR | Zbl

[31] Gang Tian On a set of polarized Kähler metrics on algebraic manifolds, J. Differ. Geom., Volume 32 (1990) no. 1, pp. 99-130 | Zbl

Cited by Sources: